EconPapers    
Economics at your fingertips  
 

New Generalized Convexity and Their Applications

Jichang Kuang
Additional contact information
Jichang Kuang: Hunan Normal University

A chapter in Approximation and Computation in Science and Engineering, 2022, pp 509-541 from Springer

Abstract: Abstract In this chapter, we introduce some very general new notions of Kg strongly convex functional in normed linear spaces. As their applications, new generalized Ostrowski type and perturbed Simpson type inequalities are established. We apply these inequalities to provide approximations for the integral of a real valued function.

Keywords: Convexity; Ostrowski inequality; Simpson inequality; Approximation; 26D15; 26A51 (search for similar items in EconPapers)
Date: 2022
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-84122-5_27

Ordering information: This item can be ordered from
http://www.springer.com/9783030841225

DOI: 10.1007/978-3-030-84122-5_27

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-84122-5_27